advertisement
Question
Posted by: CORTISONE INJECTION SPRAINED ANKLE | 2006/04/04

CORTISONE INJECTION SPRAINED ANKLE

MY ORTHO HAS GIVEN ME 2 CORTISONE(CELESTONE) INJECTIONS IN THE LAST 2 WEEKS AS I AM REALLY STRUGGLING WITH A SPRAINED ANKLE + TARSAL TUNNEL SYNDROME.
IS THIS THE WAY TO GO?
IS CORTISONE SAFE? MY ANKLE HAS BLUISH BRUISES WHERE HE INJECTED AND I FIND THAT MY FACIAL SKIN BECOMES VERY DRY , RED AND IRRITATED.
HOW LONG DOES CORTISONE TAKE TO EXIT YOUR BODY AND WILL THE SIDE EFFECTS GO AWAY?
ORTHO SAID I SHOULD GO BACK IN A MONTH'S TIME - DO YOU PERHAPS KNOW WHY?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

I am not a great fan of cortisone - it is a very strong anti-inflammatory, but has does have some nasty side effects, especially with prolonged use.

You need to get seen to from a physio basis.

Douglas

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement